Alert archive / North Dakota / Frost Advisories in 2016
Frost Advisory 2, NWS Grand Forks, ND
NWS Grand Forks, ND issued this frost advisory at May 14, 2016, 3:21 PM CDT for 17 counties in North Dakota; 9 counties in Minnesota. It took effect at May 14, 2016, 10:00 PM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2016, 3:21 PM CDT (20:21 UTC)
- In effect from
- May 14, 2016, 10:00 PM CDT
- Expired
- May 15, 2016, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
All 26 counties
Becker County, MN, Clay County, MN, Grant County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Otter Tail County, MN, Polk County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 9 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 8.4 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1468 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 79 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
064 WWUS73 KFGF 142021 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 321 PM CDT SAT MAY 14 2016 MNZ005-008-013>015-022-151400- /O.EXA.KFGF.FZ.W.0002.160515T0300Z-160515T1400Z/ ROSEAU-EAST MARSHALL-PENNINGTON-RED LAKE-EAST POLK-MAHNOMEN- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... NEWFOLDEN...MIDDLE RIVER...GRYGLA...THIEF RIVER FALLS... RED LAKE FALLS...FOSSTON...FERTILE...MCINTOSH...ERSKINE... MAHNOMEN...NAYTAHWAUSH...WAUBUN 321 PM CDT SAT MAY 14 2016 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. * TEMPERATURES...IN THE LOW 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ006-009-016-017-023-024-028-031-032-151400- /O.CON.KFGF.FZ.W.0002.160515T0300Z-160515T1400Z/ LAKE OF THE WOODS-NORTH BELTRAMI-NORTH CLEARWATER-SOUTH BELTRAMI- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...BAUDETTE...RED LAKE...REDBY...PONEMAH... BAGLEY...CLEARBROOK...BEMIDJI...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 321 PM CDT SAT MAY 14 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOW 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151400- /O.NEW.KFGF.FR.Y.0002.160515T0300Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 321 PM CDT SAT MAY 14 2016 ...FROST ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CDT SUNDAY. * TEMPERATURES...IN THE MID 30S. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
3 follow-up statements
442 WWUS73 KFGF 150405 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1105 PM CDT SAT MAY 14 2016 MNZ005-006-008-009-013>017-022>024-028-031-032-151400- /O.CON.KFGF.FZ.W.0002.000000T0000Z-160515T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 1105 PM CDT SAT MAY 14 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURES...IN THE UPPER 20S TO LOW 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151400- /O.CON.KFGF.FR.Y.0002.000000T0000Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 1105 PM CDT SAT MAY 14 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT SUNDAY... * TEMPERATURES...IN THE MID 30S. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
504 WWUS73 KFGF 150912 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 412 AM CDT SUN MAY 15 2016 MNZ005-006-008-009-013>017-022>024-028-031-032-151400- /O.CON.KFGF.FZ.W.0002.000000T0000Z-160515T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 412 AM CDT SUN MAY 15 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...IN THE MIDDLE 20S TO LOWER 30S. * IMPACTS...PLANTS SHOULD BE BROUGHT INDOORS TO PREVENT FROM FREEZING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151400- /O.CON.KFGF.FR.Y.0002.000000T0000Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 412 AM CDT SUN MAY 15 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURES...IN THE LOWER 30S. * IMPACTS...FROST COULD DAMAGE SENSITIVE OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
591 WWUS73 KFGF 151353 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 853 AM CDT SUN MAY 15 2016 MNZ005-006-008-009-013>017-022>024-028-031-032-151500- /O.EXP.KFGF.FZ.W.0002.000000T0000Z-160515T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-EAST BECKER-EAST OTTER TAIL-WADENA- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...WOLF LAKE...PERHAM...NEW YORK MILLS... PARKERS PRAIRIE...HENNING...BATTLE LAKE...WADENA...MENAHGA 853 AM CDT SUN MAY 15 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE RISEN UP ABOVE THE FREEZING MARK. $$ MNZ001>004-007-027-029-030-040-NDZ006>008-014>016-024-026>030-038- 039-049-052>054-151500- /O.EXP.KFGF.FR.Y.0002.000000T0000Z-160515T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WEST BECKER-WILKIN- WEST OTTER TAIL-GRANT-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- EASTERN WALSH COUNTY-EDDY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...DETROIT LAKES... BRECKENRIDGE...FERGUS FALLS...ELBOW LAKE...HOFFMAN...ASHBY... HERMAN...BARRETT...CANDO...LANGDON...CAVALIER...WALHALLA... DRAYTON...PEMBINA...NECHE...ST. THOMAS...FORT TOTTEN...MADDOCK... LEEDS...MINNEWAUKAN...DEVILS LAKE...GRAFTON...PARK RIVER... NEW ROCKFORD...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 853 AM CDT SUN MAY 15 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE RISEN UP ABOVE THE FREEZING MARK. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this frost advisory went out at May 14, 3:02 PM CDT, 19 minutes earlier.
Area forecast discussion, May 14, 3:02 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
302 PM CDT SAT MAY 14 2016
.SHORT TERM...(This evening through Sunday night)
Issued at 302 PM CDT Sat May 14 2016
Temperatures tonight will be the main forecast challenge for the
period.
Water vapor loop shows northwesterly flow aloft continuing, with
surface high pressure over the northwestern plains. Showers near
our western border will dissipate after sunset. Another shortwave
digging down out of Canada does not seem like it will bring much
precip, but increase cloud cover over our northeastern counties.
All models are in pretty good agreement on the center of the high
moving to our south tonight, with winds shifting around to the
west by morning. With the west winds there will be some weak warm
air advection, but with very dry dew points and clear skies think
that temps will still get down to the low to mid 30s in the west,
with some temps near or below 30 in the far eastern tier where the
cold air mass will hang on a bit longer. Expanded the freeze
warning another tier of counties west in northwestern Minnesota,
and put out a frost advisory for the rest of the CWA.
Tomorrow, northwesterly flow aloft continues, with a shortwave
trough starting to approach our northern counties from Canada. The
models have slowed the progression of precip into our northeastern
counties tomorrow morning, but think we should see a decent chance
for rain showers in the east by Sunday afternoon. The showers will
continue into Sunday night as the main shortwave digs into western
Minnesota, so bumped up POPs a bit. Highs should be a few degrees
warmer on Sunday with west winds and think we will again get into
the 60s in all but the far eastern counties. Mixing and increased
cloud cover should help keep Sunday night in the upper 30s to low
40s.
.LONG TERM...(Monday through Saturday)
Issued at 302 PM CDT Sat May 14 2016
Monday through Tuesday...North to northwesterly flow aloft
continues throughout the period as the main shortwave trough pulls
away and into the Great Lakes. Surface high pressure will remain
over the area, but the air mass will not be as cold as today so
will keep highs moderating back up close to seasonal averages.
Tuesday night through next Saturday - This period will start off
with an upper level trough exiting the area through the Great Lakes
Region and an upper ridge building over the region. Fair skies,
southerly winds, and highs around 70 will dominate the mid to latter
part of the week under this pattern. A strong upper low will anchor
itself over the West Coast for the Wed-Fri timeframe, keeping the
upper flow amplified over the CONUS. A weak wave may approach the
area Friday night, but there's plenty of uncertainty this far out.
Depending on how the West Coast upper low evolves, there may be
strong thunderstorms in the region sometime next weekend.
&&
.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
Issued at 1236 PM CDT Sat May 14 2016
The TAF sites all have VFR conditions currently, and the trend is
for conditions to continue to improve today. A low level cumulus
field has developed across parts of the region with ceilings around
3500 ft where clouds are thick enough. This deck will continue to
lift today under the strong May sun. Both the clouds and the gusty
NNW winds will diminish early this evening as afternoon heating is
lost.
&&
.FGF Watches/Warnings/Advisories...
ND...None.
MN...Freeze Warning from 10 PM this evening to 9 AM CDT Sunday for
MNZ006-009-016-017-023-024-028-031-032.
&&
SHORT TERM...JR
LONG TERM...Knutsvig
AVIATION...KnutsvigHazardous weather outlook, May 14, 3:30 AM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 330 AM CDT SAT MAY 14 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-151200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 330 AM CDT SAT MAY 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT FREEZE WARNING FOR THIS MORNING WITH TEMPERATURES BELOW FREEZING. NEAR TO BELOW FREEZING TEMPERATURES ARE AGAIN POSSIBLE TONIGHT. AREAS EAST OF THE VALLEY WILL LIKELY BE BELOW FREEZING...WITH AREAS ALONG AND WEST OF THE VALLEY NEAR FREEZING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 4:01 AM CDT | Freeze Warning | FGF | Becker, Beltrami, Clearwater, Hubbard, Lake of the Woods, Mahnomen and 7 more | 29 hr |
Nearby
Frost Advisories in North Dakota, 2016Frost Advisories in Minnesota, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.